# SDR FDEA200905261801

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 7075T6511
- Condition: Corroded
- Location: Bs 365-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 365-418, RBL 45, SEAT TRACK SUPPORT HAS CORROSION. REMOVED SEAT TRACK SUPPORT IAW SRM 53-00-52.  FABRICATED NEW SEAT TRACK SUPPORT IAW SRM 53-10-52.  INSTALLED SEAT TRACK SUPPORT.  REPAIR NR 3, CATEGORY "A", MAJOR REPAIR.
